# SDR CALA2014101692433

- Difficulty date: October 9, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT FRAME AT BS 1420 BETWEEN STRINGER 27L & 29L.  R & R IAW SRM 51-40-02 PARA 4 & 7 FIG 3 & 12.  FABRICATED LOWER FRAME SECTION IAW SRM 51-30-01 PARA & FIG 7 & DWG 146N1028.
